Alert archive / Arizona / Wind Advisories in 2006

Wind Advisory 25, NWS Flagstaff, AZ

November 27, 2006Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Nov 27, 2006, 3:56 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Nov 27, 2006, 9:46 PM MST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2006, 3:56 PM MST (22:56 UTC)
In effect from
Nov 27, 2006, 9:46 PM MST
Expired
Nov 28, 2006, 7:11 PM MST
In force
21 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2006-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2006-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 272256
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
356 PM MST MON NOV 27 2006

AZZ011>017-040-280700-
/O.NEW.KFGZ.WI.Y.0025.061128T1500Z-061129T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
356 PM MST MON NOV 27 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST TUESDAY. 

A STRONG AND COLD PACIFIC STORM SYSTEM APPROACHING NORTHERN
ARIZONA WILL BRING STRONG WINDS TO THE MOGOLLON RIM...LITTLE
COLORADO RIVER VALLEY...CHUSKA MOUNTAINS...AND WHITE MOUNTAINS
BEGINNING TUESDAY MORNING. SOUTHWEST WINDS WILL INCREASE TO 20
TO 30 MPH WITH GUSTS UP TO 45 MPH BY MID MORNING IN MOST
AREAS...WITH DONEY PARK AND OTHER AREAS EAST OF THE SAN FRANCISCO
PEAKS LIKELY TO EXPERIENCE STRONG WINDS BY 800 AM OR EARLIER.
STRONG WINDS ARE EXPECTED TO SHIFT EASTWARD OUT OF ARIZONA TUESDAY
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
4 follow-up statements
000 
WWUS75 KFGZ 280446
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
946 PM MST MON NOV 27 2006

AZZ015-281300-
/O.EXT.KFGZ.WI.Y.0025.061128T0446Z-061129T0300Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK
946 PM MST MON NOV 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MST TUESDAY. 

A STRONG AND COLD PACIFIC STORM SYSTEM APPROACHING NORTHERN
ARIZONA WILL CONTINUE STRONG WINDS OVER THE WESTERN MOGOLLON RIM
ON THE EAST SIDE OF THE SAN FRANCISCO PEAKS...INCLUDING DONEY
PARK. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH WILL
CONTINUE TONIGHT AND MOST OF TUESDAY. THE WINDS WILL BE FELT ON
THE WESTERN SIDE OF THE PEAKS AND THE REST OF THE WESTERN MOGOLLON
RIM TUESDAY MORNING. STRONG WINDS ARE EXPECTED TO MOVE EASTWARD
OUT OF ARIZONA TUESDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ011>014-016-017-040-281300-
/O.CON.KFGZ.WI.Y.0025.061128T1500Z-061129T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
946 PM MST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST TUESDAY. 

A STRONG AND COLD PACIFIC STORM SYSTEM APPROACHING NORTHERN
ARIZONA WILL BRING STRONG WINDS TO THE LITTLE COLORADO RIVER
VALLEY...CHUSKA MOUNTAINS...AND WHITE MOUNTAINS BEGINNING TUESDAY
MORNING. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS
UP TO 45 MPH BY MID MORNING. STRONG WINDS ARE EXPECTED TO SHIFT
EASTWARD OUT OF ARIZONA TUESDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 281104
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
404 AM MST TUE NOV 28 2006

AZZ015-281915-
/O.CON.KFGZ.WI.Y.0025.000000T0000Z-061129T0300Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK
404 AM MST TUE NOV 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

A STORM SYSTEM WILL CONTINUE TO BRING STRONG WINDS TO THE EAST
SIDE OF THE SAN FRANCISCO PEAKS...INCLUDING DONEY PARK. SOUTHWEST
WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH WILL CONTINUE FOR
MOST OF THE DAY. THE WINDS WILL BE FELT ACROSS THE REMAINDER OF
THE WESTERN MOGOLLON RIM LATER THIS MORNING WHERE SOUTHWEST WINDS
WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH BY MID
MORNING. STRONG WINDS ARE EXPECTED TO MOVE EASTWARD OUT OF ARIZONA
THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ011>014-016-017-040-281915-
/O.CON.KFGZ.WI.Y.0025.061128T1500Z-061129T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
404 AM MST TUE NOV 28 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

A STORM SYSTEM WILL BRING STRONG WINDS TO THE LITTLE COLORADO
RIVER VALLEY...CHUSKA MOUNTAINS...AND WHITE MOUNTAINS TODAY.
SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 45
MPH BY MID MORNING. STRONG WINDS ARE EXPECTED TO SHIFT EASTWARD
OUT OF ARIZONA THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 281913
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1213 PM MST TUE NOV 28 2006

AZZ015-282015-
/O.CAN.KFGZ.WI.Y.0025.000000T0000Z-061129T0300Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK
1213 PM MST TUE NOV 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY FOR THE WESTERN MOGOLLON RIM. WIND SPEEDS HAVE DECREASED
BELOW ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN BELOW ADVISORY
CRITERIA THROUGH THIS EVENING. HOWEVER...BREEZY WINDS OF 10 TO 20
MPH AND GUSTS TO AROUND 30 MPH WILL CONTINUE THIS AFTERNOON...AND
WILL INCREASE BRIEFLY THIS EVENING AS A COLD FRONT MOVES THROUGH
THE AREA.

$$

AZZ011>014-016-017-040-290300-
/O.CON.KFGZ.WI.Y.0025.000000T0000Z-061129T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
1213 PM MST TUE NOV 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

A STORM SYSTEM WILL CONTINUE BRING STRONG WINDS TO THE EASTERN
MOGOLLON RIM...LITTLE COLORADO RIVER VALLEY...CHUSKA MOUNTAINS...AND
WHITE MOUNTAINS TODAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
TO 40 MPH WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
THIS AFTERNOON AND EVENING. STRONG WINDS ARE EXPECTED TO DECREASE
LATE THIS EVENING AFTER A COLD FRONT MOVES THROUGH THE AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 290211
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
711 PM MST TUE NOV 28 2006

...WIND ADVISORY CANCELLED...

.THE WINDS HAVE DECREASED OVER THE AREA THIS EEVENING

AZZ011>014-016-017-040-290315-
/O.CAN.KFGZ.WI.Y.0025.000000T0000Z-061129T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
711 PM MST TUE NOV 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA AND
ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH THIS
EVENING. HOWEVER...BREEZY WINDS OF 10 TO 20 MPH WILL CONTINUE
THIS EVENING THEN SHIFT NORTHWEST AS A COLD FRONT MOVES THROUGH
THE AREA.

$$

MAS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 27, 3:35 PM MST, 21 minutes earlier.

Area forecast discussion, Nov 27, 3:35 PM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
335 PM MST MON NOV 27 2006

.SYNOPSIS...A STRONG AND COLD PACIFIC STORM SYSTEM WILL MOVE ACROSS
ARIZONA AND BRING SIGNIFICANT CHANGES IN THE WEATHER THIS WEEK. THIS
SYSTEM WILL BRING WINDY CONDITIONS...MUCH COLDER TEMPERATURES...AND
A CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW. COLD TEMPERATURES WILL
LINGER THROUGH MIDWEEK BEFORE A GRADUAL WARMING TREND BEGINS LATE IN
THE WEEK.

&&

.DISCUSSION...
A LARGE LOW PRESSURE TROUGH CONTINUES TO DEEPEN OVER THE
INTERMOUNTAIN WEST THIS AFTERNOON. THIS WILL RESULT IN THE POTENTIAL
FOR THE FIRST SIGNIFICAN WINTER WEATHER OF THE SEASON FOR NORTHERN
AZ BY TUSDAY EVENING. ONLY A FEW LIGHT SHOWERS AND FLURRIES HAVE OCCURRED
SO FAR TODAY AS INSTABILITY AND MOISTURE REMAIN QUITE SHALLOW TO
LIMIT PRECIPITATION MICROPHYSICAL EFFICIENCY.

OVERNIGHT...ANOTHER WEAK SHORTWAVE IS EXPECTED...AGAIN WITH POOR
LAPSE RATES AND PRECIPITATION MICROPHYSICS LIMITING PRECIPITATION
AMOUNTS AND CREATING A POSSIBLILITY OF RELATIVELY HIGH SNOW LEVELS
AND DRIZZLE AT NEAR FREEZING TEMPERATURES. MEANWHILE...PRESSURE
GRADIENTS ASSOCIATED WITH THE LARGE SCALE TROUGH WILL BRING
INCREASING WINDS TO THE AREA. BY TUESDAY MORNING...SOUTHWEST WINDS
WILL LIKELY EXCEED ADVISORY LEVELS IN THE FAVORED AREAS OF THE
MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY ...AND WILL BE ISSUING
A WIND ADVISORY WITH THE AFTERNOON PACKAGE.

LATE TUESDAY AND WEDNESDAY CONDITIONS WILL LIKELY BE INCREASINGLY
FAVORABLE FOR PRECIPITATION AS A STRONGER VORTICITY CENTER...DEEPER
MOISTURE...AND MORE FAVORABLE LAPSE RATES DEVELOP. HOWEVER...NOT ALL
MODEL RUNS ARE ENTIRELY CONSISTENT DURING THIS PORTION OF THE STORM
SYSTEM...WITH THE POSSIBILITY OF A MORE PROGRESSIVE AND LESS
AMPLIFIED SYSTEM STILL BEING ENTERTAINED BY THE ETA AND A FEW GFS
ENSEMBLE MEMBERS. NEVERTHELESS...THIS PORTION OF THE STORM WILL
FEATURE THE BEST CHANCE FOR ACCUMULATING SNOW...AND SNOW LEVELS WILL
DROP RAPIDLY...TO MOST VALLEY FLOOR ELEVATIONS NORTH OF THE MOGOLLON
RIM BY WEDNESDAY MORNING.

WINDS WILL SWITCH FROM THE SOUTHWEST TO THE NORTH ON WEDNESDAY
USHERING IN A VERY COLD SFC AIR MASS. THIS WILL RESULT IN BREEZY
NORTH TO NORTHEAST WINDS ACROSS AZ STARTING WEDNESDAY AND CONTINUING
INTO FRIDAY. AFTERNOON HIGH TEMPS WILL REMAIN NEAR OR BELOW FREEZING
IN THE HIGHER ELEVATIONS ON WED/THU WITH LOW TEMPS IN THE TEENS AND
SINGLE DIGITS. IN THE LOWER ELEVATIONS (2500-3500 FEET) AFTERNOON
TEMPS ON WED/THU WILL STRUGGLE TO HIT 50 DEGREES WITH LOW TEMPS
BELOW FREEZING. LOCATIONS THAT HAVE NOT YET HAD A HARD FREEZE THIS
FALL WILL EXPERIENCE BELOW FREEZING TEMPS AND A HARD FREEZE BY MID
WEEK.

A SLOW WARMUP WILL BEGIN IN THE LATTER PART OF THE WEEK BUT TEMPS
WILL REMAIN BELOW SEASONABLE LEVELS.

&&

.AVIATION...FOR THE 00Z PACKAGE...AREAL COVERAGE OF CLOUDINESS
/MOSTLY OVER HIGHER TERRAIN/ WONT CHANGE MUCH OVERNIGHT THOUGH
CEILINGS WILL LIKELY DROP FROM ABOUT 3000 FT AGL TO 1500-2000 FT
AGL. EXPECT ONLY OCCASIONAL SHOWERY SNOWFALL. MODERATELY STRONG
WINDS WILL PERSIST OUT OF THE SOUTHWEST OVERNIGHT. EXPECT SIMILAR
CONDITIONS TOMORROW WITH GREATEST CHANCES OF PRECIPITATION JUST
BEYOND THE END OF THE CURRENT TAF PERIOD. AVIATION DISCUSSION NOT
UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY 8 AM TO 8 PM
TUESDAY AZZ 011>017-040.
&&
Hazardous weather outlook, Nov 27, 7:00 AM MST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
700 AM MST MON NOV 27 2006

AZZ004>018-037>040-280700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
700 AM MST MON NOV 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

A STRONG AND COLD PACIFIC STORM SYSTEM WILL APPROACH THE REGION
TODAY. BREEZY SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH
WILL DEVELOP THIS AFTERNOON IN THE NORTHWESTERN PORTION OF THE
STATE. ELSEWHERE...WINDS WILL BE 10 TO 20 MPH WITH GUSTS TO NEAR 30
MPH. AT THIS TIME IT DOES NOT APPEAR THAT THE DURATION OR AREAL
EXTENT OF WINDS WILL WARRANT A WIND ADVISORY. RAIN AND SNOW SHOWERS
ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THE
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN AND SNOW SHOWERS WILL CONTINUE TUESDAY AND WEDNESDAY BEFORE
DRIER CONDITIONS RETURN. SNOW LEVELS WILL BE AROUND 6000 FEET IN THE
NORTHWEST AND 7000 FEET OVER THE WHITE MOUNTAINS ON
TUESDAY...FALLING TO 2000 FEET IN THE NORTH AND 4000 FEET IN THE
SOUTH BY WEDNESDAY. SNOWFALL ACCUMULATIONS OF A FEW INCHES ARE
POSSIBLE WITH THE GREATEST ACCUMULATIONS LIKELY OVER THE HIGHER
ELEVATIONS OF THE KAIBAB PLATEAU AND BLACK MESA.

STRONG AND GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED AGAIN ON
TUESDAY WITH THE STRONGEST WINDS LIKELY IN THE EASTERN PORTIONS OF
THE FORECAST AREA...INCLUDING THE LITTLE COLORADO RIVER VALLEY. WIND
SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE LIKELY. A WIND
ADVISORY MAY BE REQUIRED.

MUCH COLDER TEMPERATURES ARE EXPECTED WEDNESDAY AND THURSDAY. FOR
ELEVATIONS ABOVE 7000 FEET AFTERNOON TEMPERATURES WILL REMAIN IN THE
UPPER 20S TO LOWER 30S WITH OVERNIGHT LOWS IN THE TEENS AND SINGLE
DIGITS. AT THE LOWER ELEVATIONS (2500-3500 FEET) AFTERNOON
TEMPERATURES WILL BE IN THE UPPER 40S TO LOWER 50S WITH BELOW
FREEZING TEMPERATURES EXPECTED OVERNIGHT. LOCATIONS THAT HAVE NOT
YET HAD A HARD FREEZE THIS FALL WILL EXPERIENCE BELOW FREEZING TEMPS
BY MID WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DB

Nearby

Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.